# SDR MALA060307

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 22,548 hours, 24,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 300-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3, BETWEEN FS 300 AND 319 IS CORRODED OUT OF LIMITS.  THE DAMAGED SEAT TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EO S53060.
